# SDR QXEA2012062000501

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK NR 8 IS CORRODED BETWEEN STA 570 AND 670.  REMOVED CORROSION IAW RD 8/4-53-884.  FOUND OUT OF LIMITS IAW RD 8/4-53-884.  AREA CONFIRMED CRACK FREE IAW HFEC REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4548.  COMPLIED WITH RD 8/4-53-4548.  ALL REMAINING AREAS ON SEAT TRACK ARE WITHIN LIMITS IAW RD 8/4-53-884.  APPLIED ALODINE, PRIMER AND TOP COAT IAW RD 8/4-53-884.  COMPLIED WITH PERMANENT REPAIR IAW AIR TASK CARD RD 8/4-53-4548.
